# SDR UPS204882

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

SUPPLEMENTAL MRR:  CREW REPORTED AT TOC AS THRUST WAS REDUCED, NR 2 ENG O/HEAT LIGHT ON OVERHEAD PANEL FLICKERED FOR 5 SECONDS AND WENT OUT.  AT THE TOD DESCENT DURING THRUST REDUCTION, NR 2 ENG O/HEAT LIGHT CAME ON STEADY ILLUMINATING THE MASTER ENGINE O/HEAT LIGHT ON THE FWD PANEL.  PER CHECK LIST, NR 2 ENGINE THROTTLE WAS CLOSED AND LIGHT WENT OUT.  AFTER 3 MINUTES AT IDLE, ENG SHUT-DOWN CHECK LIST PERFORMED.  EMERGENCY DECLARED.  MAINTENANCE NOTIFIED.  MAINTENANCE T/S SYS IAW MM 71-00-00 AND FOUND WIRE NR 9281-E9202-20 SHORTED TO GROUND ABOVE ENGINE MOUNT.  REPAIRED WIRE INSULATION AND ISOLATED TO PREVENT FURTHER ABRASION.  MX PERFORMED ENG O/HEAT SYS FUNCTIONAL TEST IAW AMM 75-41-00, NO DEFECTS NOTED.
